# SDR 95ZZZX4087

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209AL
- Make and model: Bell 206B
- Aircraft serial: 1044
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: A6887772
- Condition: Galled
- Location: Gearbox
- Part time: 132 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED GEARBOX DUE TO 'ENGINE CHIP LIGHT'.  DISCOVERED THE P.T.O. ROLLER BEARING TO BE 'GALLING ROLLERS'.  CAUSE UNKNOWN.
